MAUDE Adverse Event Report: TORNIER INC TORNIER PERFORM REVERSED GLENOID CENTRL SCREW DRILL GDE6.5MM; GUIDE, SURGICAL, INSTRUMENT

TORNIER INC TORNIER PERFORM REVERSED GLENOID CENTRL SCREW DRILL GDE6.5MM; GUIDE, SURGICAL, INSTRUMENT
Catalog Number MWJ114
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
Tornier perform reverse glenoid instrument tray.The instrument should be cleaned and disinfected before delivery.Vendor claimed that inspection check for instrument was done by their staff.However, upon checking, ssu staff found that the lumen of central screw drill guide was impacted with dry blood & tissue.The dry blood and tissue were removed from the instrument.The sales representative claimed that the instrument were previously used by ahnh.
 
Additional Manufacturer Narrative
Correction - d9 product available to stryker.The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
TORNIER PERFORM REVERSED GLENOID CENTRL SCREW DRILL GDE6.5MM
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21231166
Report Number0001649390-2025-00042
Device Sequence Number20983175
Product Code FZX
UDI-Device Identifier00846832062379
UDI-Public(01)00846832062379(11)210302(10)CV0223015
Combination Product (Y/N)N
Initial Reporter CountryHK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMWJ114
Device Lot NumberCV0223015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/27/2024
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown